# SDR UPS09654647

- Difficulty date: January 23, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING MAIN FLAP SUPPORT HINGE FITTING FOUND CRACK.  RT WING MAIN FLAP SUPPORT HINGE FITTING REPAIRED PER SRM 57-53-02-2R1 FIG 201.
